# SDR 05FDEA04312

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 4 FOUND 1 CRACK 1" LONG ON ANGLE AT STA XORS 506.  REPLACED CLIP IAW MD-10-30 M/M 27-80-01-7 FIG 401 SHT 1 AND PERFORMED ADJUSTMENT IAW MD-10-30 M/M 27-80-01-7 FIG 408 SHT 1.
